# SDR CA050719007

- Difficulty date: July 14, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Skrsky S76C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 7620202003126
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTERLINE POST CRACKED, EMANATING FROM RIVET OUTWARDS.  CENTERLINE POST IS LOCATED IN THE BAGGAGE COMPARTMENT.  IT IS A KNOWN AREA FOR CRACKING AND IS ON A SCHEDULED 300 HOUR INSPECTION.
